# SDR CALA2025121612170

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 76,579 hours, 29,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS NOT ARMED INDICATOR LIGHT, ONE OF THE TWO BULBS NOT WORKING. REPLACED THE BULBS.  OPS CHECK GOOD. TASK 33-18-00-960-801
